# SDR AWXA9700610

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 INSPECTION, FOUND CORROSION IN RT 685 FRAME UPLOCK SUPPORT SHAFT BORE UNDER BUSHINGS.  LINE BORED 685 FITTING PER ER 3-32-33-05 STEP 1, 2.365 AND INSTALLED BUSHINGS AND SLEEVE PER ER 3-32-33-05.  TCO-PAN-97-1977RR8110-3.
